I started Cimzia back in September. Everything going good with it.
Well I was due for my injection the Wed. right before Christmas.
I had to call doc that morning because I found some type of sore
on my bum the night before and wasn't sure what it was. We were
both thinking it was a fistula (sp?). I have never had one before so
had no idea. Well he put me on Cipro for two weeks and I went in to
see him the following Monday so he could look at it. It was much
better and not a fistula but not sure what it was. Anyway, I was
about a week late taking my injection. Doc cleared me to do it. When I did it last week
finally I did both shots in my stomach. Normally I do one in leg and
one in stomach. Well I woke about 2am throwing up.
Do you think it had anything to do with doing both in the belly area??
It was just odd that it happened. I have never gotten sick from it
Living with Crohn's Disease since Jan./2000
I'm a true Crohnie with IBS and Arthrities too. I have Crohn's very mild compared to a lot of Crohn's people.
Meds I have tried: Too many to list- LOL
Meds currently on: Tramadol for the pain
Cimzia Injections. Just started on 9/30/2009